Consult the doctor before use if patient: Has liver or kidney damage; Weight loss or malnutrition; Drink alcohol often.
Patient may need to avoid using this product altogether or limit the amount of paracetamol taken.
Consult the doctor before use if patient: Has a severe infection as this can increase the risk of metabolic acidosis. Signs of metabolic acidosis including long, fast and difficult breathing, nausea (nausea), pain (vomiting), loss of appetite.
Consult a doctor immediately if patient gets a combination of symptoms like this. Please see the doctor or pharmacist if symptoms persist. Keep out of reach of children.
This medicine contains Paracetamol. Do not take any other medicines that contain paracetamol in the same time.
ALLERGY WARNING: Paracetamol can cause severe skin allergies. Symptoms can include redness of the skin, blisters and rashes. This may be a sign of a serious condition. If this reaction occurs, stop using this medication and seek medical help immediately.